# SDR SWAA2023122835619

- Difficulty date: December 27, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N8831L
- Make and model: Boeing 737-8
- Aircraft serial: 67482
- Aircraft time: 3,192 hours, 1,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 142DW IS CRACKED IN SEVERAL LOCATIONS ALONG FLOOR EDGE. AFT CARGO PANEL 141 FW IS CRACKED IN SEVERAL LOCATIONS ALONG FLOOR EDGE. AFT CARGO PANEL 141DW IS DELAMINATED AND DAMAGED ALONG; AFT VERTICAL EDGE. AFT CARGO PANEL 142FW IS WORN THROUGH ALONG THE FWD VERTICAL EDGE.<[01] OK TO CONTINUE PER MEL 50-10-01. SP# 1B MDDR# 172617.;[02] R & R ALL 3 CARGO PIT PANELS IN THE AFT CARGO PIT PER AMM 50-10-02.
